# SDR DALA2024112511212

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,838 hours, 7,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, L3 DOOR AND OVERHEAD #3 EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: FOUND BATTERY PACK BAD. R/R 11WL BATTERY PACK AS PER A321 AMM 33-51. (LP 6492630)
